# SDR AALA202406036250

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 36,146 hours, 15,345 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Aft Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFT CARGO DOOR LIGHT ILLUMINATED ON MULITPLE OCCASION IT IS A REPEAT DISCREPANCY; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
